# SDR CA030228006

- Difficulty date: February 26, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 2,650 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF ENGINE IT WAS NOTICED THAT THE FOLLOWING WIRES WERE DAMAGED.  DAMAGE WIRES WAS CAUSED BY CHAFING.  1  WIRE BETWEEN CONNECTOR 3009VC2A AND 3012VC2A2-WIRE BETWEEN CONNECTOR 3009VC2A AND 3012VC2A.  WIRES WERE REPLACED IAW MAINTENANCE MANUAL AND RE-CLAMPED.
